# SDR 2009FA0000213

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station CQDR029K
- Aircraft: N441PS
- Make and model: Cessna 441
- Aircraft serial: 4410045
- Aircraft time: 8,440 hours, 5,771 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Channel
- Part number: 5754429257544302
- Condition: Cracked
- Part time: 8,440 hours, 5,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, THE ENGINES AND TRUSS ASSEMBLIES WERE REMOVED FOR INSPECTION.  THE LT ENG INBD TRUSS ATTACH POINT SUPER STRUCTURE AFT OF THE FIREWALL WAS FOUND CRACKED.  ACCESS TO AREA IS LIMITED.
